I do not have experience with this medication specifically, but I understand your fear of trying a new Rx.
Pharmacophobia is a common fear...and ironically, those with anxiety are often prescribed meds for their condition (as well as other issues) and can't take them!
I am sure that you can trust your doctor however. He/she has likely seen and treated patients with this issue many times before. Your doctor would not risk your health with a med that could potentially harm you.
My sister had to take a Beta blocker for a time. It did lower her b.p. too much...'bottomed out' as you said. The only effect was that she was noticeably tired and felt like her muscles were 'heavy'. She went in and got her meds adjusted and was fine.:)
I can post a link (if I haven't already) for you on pharmacophobia...it can inform you and help you to work with your fears regarding your med...let me know.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 1/18/2013 11:20:16 AM (GMT-7)